Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields


Author: James E. Daly
Journal: Bull. Amer. Math. Soc. 81 (1975), 896-899
MSC (1970): Primary 43A85, 44A25, 47A30
MathSciNet review: 0385471
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A85, 44A25, 47A30

Retrieve articles in all journals with MSC (1970): 43A85, 44A25, 47A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13877-8
PII: S 0002-9904(1975)13877-8